Alert archive / California / Flash Flood Warnings in 2006

Flash Flood Warning 4, NWS San Diego, CA

February 28, 2006San Bernardino County, California

NWS San Diego, CA issued this flash flood warning at Feb 28, 2006, 1:19 AM PST for San Bernardino County, California. It was in force for 4 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 28, 2006, 1:19 AM PST (09:19 UTC)
Expired
Feb 28, 2006, 5:15 AM PST
In force
4 hr
Issued by
NWS San Diego, CA
Area
Counties, with a storm outline in the text

County San Bernardino County, CA

The radar

The Santa Ana Mts radar (KSOX), 61 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 28, 2:33 AM PSTHEAVY RAIN 0Cajon Summit, CARAINING BUCKETS AND MORE BUCKETS
Feb 28, 3:30 AM PSTFLASH FLOOD2 Se Devore, CAWATER AND DEBRIS COVERNING NORTHBOUND INTERSTATE 215 AT LITTLE LEAGUE DRIVE.
Feb 28, 3:36 AM PSTFLASH FLOOD3 Wsw Lake Arrowhead, CAMUD, DIRT AND ROCKS COVERING HIGHWAY 18 BETWEEN LAKE GREGORY ROAD AND BAILEY ROAD, NEAR INTERSECTION WITH HIGHWAY 189.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 131 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 9.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2006-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2006-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3671 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS56 KSGX 280924
FFWSGX
CAC071-281315-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
119 AM PST TUE FEB 28 2006

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN SAN BERNARDINO COUNTY IN SOUTHEAST CALIFORNIA   THIS  
  INCLUDES THE CITIES OF...FOREST FALLS...SAN BERNARDINO...          
  RIALTO...HIGHLAND

* UNTIL 515 AM PST

* AT 112 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
BANDS OF RAIN CONTINUING OVER THE SAN BERNARDINO MOUNTAINS. RADAR 
ESTIMATES AND GAGE REPORTS INDICATE FROM 2 TO OVER 5 INCHES OF RAIN 
HAVE FALLEN OVERNIGHT. RAINFALL RATES ARE BEGINNING TO INCREASE AND 
THE THREAT OF FLASH FLOODING WILL BE INCREASING. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAN
  GORGONIO MOUNTAIN...ONYX PEAK...GREEN VALLEY LAKE...DEVORE...CAJON
  SUMMIT...MUSCOY...MENTONE...CRESTLINE...BIG BEAR LAKE AND BIG BEAR
  CITY.

RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE
ALERT TO HEAVY MUD AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND
CULVERTS. POTENTIALLY DANGEROUS FLOODING AND PROPERTY LOSS COULD
RESULT IN AREAS WHERE RUNOFF IS RESTRICTED OR BLOCKED.

LAT...LON 3443 11763 3419 11767 3405 11714 3400 11674
      3419 11664 3437 11705

$$

PURPURA
2 follow-up statements
000 
WGUS76 KSGX 281015
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
215 AM PST TUE FEB 28 2006

CAC071-281315-
SAN BERNARDINO CA-
215 AM PST TUE FEB 28 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM PST FOR
SOUTHWESTERN SAN BERNARDINO COUNTY...

AT 215 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE AREAS OF HEAVY RAINFALL MOVING ACROSS THE SAN BERNARDINO 
COUNTY MOUNTAINS. RAIN GAGE MEASUREMENTS INDICATE 2 TO 5 INCHES OF 
RAIN HAVE FALLEN IN SOME AREAS. THE BANDS OF HEAVY RAIN ARE EXTECTED 
TO CONTINUE FOR THE NEXT FEW HOURS.

RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE 
ALERT TO DEBRIS FLOWS WHICH MAY BLOCK ROADS AND CULVERTS. 
POTENTIALLY DANGEROUS FLOODING AND PROPERTY LOSS COULD RESULT IN 
AREAS WHERE RUNOFF IS RESTRICTED OR BLOCKED.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GREEN VALLEY 
LAKE...DEVORE...CAJON SUMMIT...LAKE ARROWHEAD...CRESTLINE...BIG BEAR 
LAKE AND BIG BEAR CITY.

LAT...LON 3428 11764 3443 11763 3437 11705 3419 11664
      3404 11673 3403 11693 3405 11714 3419 11767

$$

PURPURA
000 
WGUS76 KSGX 281152
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 AM PST TUE FEB 28 2006

CAC071-281315-
SAN BERNARDINO CA-
400 AM PST TUE FEB 28 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM PST FOR
SOUTHWESTERN SAN BERNARDINO COUNTY...

AT 345 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADARS CONTINUED TO 
SHOW AREAS OF MODERATE TO LOCALLY HEAVY RAINFALL MOVING ACROSS 
THE SAN BERNARDINO COUNTY MOUNTAINS. RAIN GAGE MEASUREMENTS INDICATE 
3 TO 6 INCHES OF RAIN HAVE FALLEN IN SOME AREAS. MODERATE TO HEAVY 
RAINFALL IS EXPECTED TO CONTINUE FOR THE NEXT 1 TO 2 HOURS WITH A 
GRADUAL DECREASE IN INTENSITY THROUGH THE MORNING.

RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE 
ALERT TO DEBRIS FLOWS WHICH MAY BLOCK ROADS AND CULVERTS. 
POTENTIALLY DANGEROUS FLOODING AND PROPERTY LOSS COULD RESULT IN 
AREAS WHERE RUNOFF IS RESTRICTED OR BLOCKED.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GREEN VALLEY 
LAKE...DEVORE...CAJON SUMMIT...LAKE ARROWHEAD...CRESTLINE...BIG BEAR 
LAKE AND BIG BEAR CITY.

LAT...LON 3428 11764 3443 11763 3437 11705 3419 11664
      3404 11673 3403 11693 3405 11714 3419 11767

$$

PURPURA/MARTIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Feb 27, 8:55 PM PST, 4 hours 24 minutes earlier.

Area forecast discussion, Feb 27, 8:55 PM PST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
855 PM PST MON FEB 27 2006

.SYNOPSIS...A PACIFIC STORM WILL BRING PERIODS OF RAIN THROUGH
TUESDAY EVENING. THE RAIN COULD BE HEAVY AT TIMES. STRONG WINDS WILL
ACCOMPANY THIS STORM IN THE MOUNTAINS AND THE UPPER DESERT. THE SNOW
LEVEL WILL START OUT AT VERY HIGH ELEVATIONS AND THEN LOWER TUESDAY
AFTERNOON. DRY WEATHER IS EXPECTED WEDNESDAY AND THURSDAY BEFORE
ANOTHER WEAKER STORM ARRIVES WITH RAIN AND SNOW THURSDAY NIGHT
THROUGH FRIDAY. HIGH PRESSURE WILL BRING DRY AND WARMER WEATHER
DURING THE WEEKEND AND EARLY NEXT WEEK.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES.

THE RAINS HAVE ARRIVED AND HAVE BEEN LOCALLY HEAVY IN SOME MOUNTAIN
AREAS IN SAN BERNARDINO COUNTY WITH OVER ONE INCH REPORTED SO FAR.
DOPPLER RADAR SHOWS A STREAM OF ECHOES EXTENDING WELL OUT TO SEA SO
THE RAINS WILL CONTINUE THROUGH THE NIGHT. THE WATER VAPOR LOOP
SHOWS THE STORM CENTER WELL TO THE NORTH...OFF THE N CA COAST...
WITH A STREAM OF SUBTROPICAL MOISTURE MOVING OVER THE CWA FROM THE
SW. IR ENHANCEMENT HAS DECREASED OVER THE PAST SEVERAL HOURS...
SUGGESTING A GENERAL DECREASE IN RAINFALL RATES OUT TO SEA.

THE LATEST NAM MODEL CONTINUES TO ADVERTISE 40KT PLUS WINDS AT 850
MB FROM THE SW OVERNIGHT. IF THE AIRMASS IS AS SATURATED AS THE
MODELS PREDICT...MUCH OF THE MOISTURE WILL GET WRUNG OUT ON THE SW
FACING COASTAL SLOPES. THERE IS VERY LITTLE IN THE WAY OF JET OR
FRONTAL DYNAMICS FOR GENERAL HEAVY RAIN ON THE COASTS AND VALLEYS...
SO IT APPEARS THE MAIN EVENT WILL BE ON THE COASTAL SLOPES TONIGHT
WHERE SEVERAL INCHES OF RAIN ARE LIKELY TO FALL. AREAS OF STRONG
WINDS WILL BE LIKELY IN THE MOUNTAINS

MOIST SW FLOW CONTINUES THROUGH THE DAY TOMORROW UNDER CYCLONIC FLOW
ALOFT SO PERIODS SHOWERS MAY PERSIST MUCH OF THE DAY...ALTHOUGH
WIDESPREAD HEAVY RAINFALL IS NOT EXPECTED. COOLER AIR ALOFT IS STILL
EXPECTED TO LOWER SNOW LEVELS IN THE MOUNTAINS DURING THE DAY TO
AROUND 6500 FEET SO SOME LIGHT ACCUMULATIONS AT RESORT LEVELS ARE
POSSIBLE. THE FLOW FINALLY FLATTENS A BIT WED WITH A HINT OF WEAK
RIDGING. THIS SHOULD DRY OUT THE ATMOSPHERE ENOUGH TO TURN OFF ANY
LINGERING SHOWERS IN THE MTNS. THE CYCLONIC FLOW RETURNS AGAIN
THU...AND BY THU NIGHT AND FRI WE WILL HAVE ANOTHER CHANCE OF SOME
LIGHT RAIN...AND SNOW IN THE MOUNTAINS.

A FORECAST UPDATE WAS ISSUED AT 825 PM.

&&

.AVIATION...
COLD FRONT MOVING THROUGH THE AREA TONIGHT AND TUESDAY MORNING WILL
KEEP MVFR TO LOCAL IFR CEILINGS AND VISIBILITIES AT MOST AIRPORTS
OVER THE AREA THROUGH TUESDAY. TOPS OF THE MULTIPLE LAYERS OF CLOUDS
SHOULD BE ABOVE 25000 FEET MSL. VISIBILITIES WILL BE RESTRICTED IN
MODERATE TO HEAVY RAIN AND FOG. EXPECT SOME VISIBILITY IMPROVEMENTS
DURING THE LATE MORNING TO EARLY AFTERNOON ON TUESDAY IN THE COASTAL
AND INLAND VALLEY AREAS EXCEPT IN THE VICINITY OF SHOWERS. MOUNTAINS
SHOULD REMAIN OBSCURED. STRONG GUSTY SOUTHWEST WINDS ACROSS THE
MOUNTAINS SHOULD BE ACCOMPANIED BY STRONG UP AND DOWN DRAFTS AND LOW
LEVEL WIND SHEAR. SOME ROTOR ACTIVITY IS POSSIBLE ON THE LEE SIDE OF
THE MOUNTAINS ESPECIALLY IN THE VICINITY OF KPSP AND KTRM OVERNIGHT
AND ON TUESDAY.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

FLASH FLOOD WATCH REMAINS IN EFFECT
FROM THIS AFTERNOON THROUGH TUESDAY AFTERNOON
FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA-
SEE LAXFFASGX.
SEE LAXSPSSGX.

WIND ADVISORY IN EFFECT
FROM THIS AFTERNOON THROUGH TUESDAY AFTERNOON
FOR THE MOUNTAINS
SEE LAXNPWSGX.

HIGH SURF ADVISORY IN EFFECT
FROM 2 AM TUESDAY TO 2 PM PST WEDNESDAY
FOR ORANGE COUNTY COASTAL AREAS-
AND FROM 2 AM TUESDAY TO 2 PM PST THURSDAY
FOR SAN DIEGO COUNTY COASTAL AREAS-
SEE LAXSRFSGX.
SEE LAXCFWSGX.

SMALL CRAFT ADVISORY
TONIGHT AND TUESDAY FOR HAZARDOUS SEAS
FOR THE OUTER WATERS-
SEE LAXCWFSGX.

&&

PUBLIC...JAD
AVIATION/MARINE...HORTON

THE NWS IN SAN DIEGO IS ON THE WEB...WEATHER.GOV/SANDIEGO.
Hazardous weather outlook, Feb 27, 11:00 AM PST, 14 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
1100 AM PST MON FEB 27 2006

CAZ042-043-048-050-055-056-057-058-060-061-062-281200-
ORANGE COUNTY COASTAL AREAS-
SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
1100 AM PST MON FEB 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR
ALL OF EXTREME SOUTHWESTERN CALIFORNIA.

A STRONG PACIFIC STORM WILL BRING HEAVY RAINFALL AND POSSIBLE
FLOODING TONIGHT THROUGH TUESDAY MORNING. MUD SLIDES AND DEBRIS
FLOWS ARE ALSO POSSIBLE IN AND BELOW RECENTLY BURNED AREAS AND ON
STEEP TERRAIN. STRONG GUSTY WINDS ARE LIKELY IN THE MOUNTAINS.

THE STORM WILL ALSO BRING INCREASING SURF...DANGEROUS RIP CURRENTS
AND THE POTENTIAL FOR LOCAL COASTAL FLOODING ALONG THE ORANGE COUNTY
AND SAN DIEGO COUNTY COASTS TUESDAY THROUGH THURSDAY.

.DAY ONE... TODAY THROUGH TONIGHT.

* FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA.

* WIND ADVISORY FOR MOUNTAINS.

* POSSIBLE WINTER WEATHER ADVISORY ABOVE 7000 FEET LATE TONIGHT
  FOR THE SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS.

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY.

* FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON.

* WIND ADVISORY FOR MOUNTAINS UNTIL TUESDAY AFTERNOON.

* POSSIBLE WINTER WEATHER ADVISORY ABOVE 7000 FEET TUESDAY
  FOR THE SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS.

* HIGH SURF ADVISORY IN EFFECT
  FROM 2 AM TUESDAY TO 2 PM PST WEDNESDAY
  FOR ORANGE COUNTY COASTAL AREAS.

* HIGH SURF ADVISORY IN EFFECT
  FROM 2 AM TUESDAY TO 2 PM PST THURSDAY
  FOR SAN DIEGO COUNTY COASTAL AREAS.

* A SHORTER PERIOD OF HEAVY RAIN DUE TO A COLD FRONT
  IS POSSIBLE ON FRIDAY. THE FRONT MAY CONTAIN STRONG
  THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...WEATHER SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD
OPERATING PROCEDURES. SPOTTERS MAY BE ACTIVATED FOR THIS HEAVY RAIN
EVENT BY 4 PM THIS AFTERNOON.

MACKECHNIE/MM

In the hours before

Special weather statement, Feb 27, 9:38 PM PST, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
938 PM PST MON FEB 27 2006

CAZ042-043-048-050-055>058-060>062-281200-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
400 PM PST MON FEB 27 2006

...A STRONG PACIFIC STORM WILL AFFECT SOUTHWEST CALIFORNIA THROUGH
TUESDAY...

LOW PRESSURE OFF THE NORTHERN CALIFORNIA COAST WILL KEEP A STREAM OF
MOIST SUBTROPICAL AIR OVER SOUTHERN CALIFORNIA INTO TUESDAY MORNING.
ONE TO THREE INCHES OF RAIN HAD SOAKED THE SOUTHWEST FACING SLOPES
OF THE SAN BERNARDINO MOUNTAINS AS OF 9 PM MONDAY EVENING. RAINFALL
WILL INTENSIFY ON THESE SLOPES TONIGHT AS SOUTHWESTERLY WINDS
INCREASE.

RAINFALL AMOUNTS WILL RANGE FROM ONE HALF...TO ONE AND ONE HALF
INCHES IN THE COASTAL AND VALLEY AREAS...AND THREE TO SEVEN INCHES
IN THE MOUNTAINS WHEN ALL IS SAID AND DONE WEDNESDAY MORNING. THE
SOUTHWEST FACING SLOPES WILL RECEIVE THE MOST RAIN...AND THERE WILL
GENERALLY BE MORE RAIN IN THE NORTH AND LESS IN THE SOUTH. THE
DESERTS SHOULD GET AROUND A HALF INCH OF RAIN.

RAINFALL INTENSITIES TONIGHT COULD EXCEED ONE INCH PER HOUR ACROSS
FOOTHILL AND MOUNTAIN LOCATIONS. WITH SUCH HIGH RAINFALL RATES...
FLASH FLOODING...MUD SLIDES AND DEBRIS FLOWS WILL BE LIKELY...
ESPECIALLY IN AND BELOW RECENTLY BURNED AREAS AND ON STEEP TERRAIN.
URBAN AND SMALL STREAM FLOODING WILL ALSO BE POSSIBLE. THE RAINFALL
IS EXPECTED TO PERSIST THROUGH TUESDAY EVENING...BUT BECOME MORE
SHOWERY.

THE WARM TROPICAL AIR ASSOCIATED WITH THIS SYSTEM WILL KEEP SNOW
LEVELS ABOVE RESORT LOCATIONS UNTIL SOMETIME ON TUESDAY...SO THAT
ANY HEAVY SNOW ACCUMULATIONS WILL BE RESTRICTED TO THE HIGHEST PEAKS
OF THE SAN BERNARDINO AND RIVERSIDE MOUNTAINS. THE SNOW LEVELS ARE
EXPECTED TO DROP TO ABOUT 6500 FEET ON TUESDAY.

AREAS OF STRONG SOUTH TO SOUTHWEST WINDS GUSTING TO 50 MPH WILL BE
POSSIBLE ACROSS THE MOUNTAINS. WIND ADVISORIES HAVE BEEN ISSUED FOR
THESE AREAS.

ALL INTERESTS SHOULD KEEP INFORMED ON THE LATEST DEVELOPMENT OF THIS
STORM BY MONITORING THE LATEST WEATHER STATEMENTS.

JAD

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 6:40 PM PSTMarine Weather StatementSGX9 hr
Feb 28, 5:05 AM PSTFlash Flood WarningSGXSan Bernardino3 hr
Feb 28, 7:30 AM PSTFlash Flood WarningSGXSan Diego3 hr

Nearby

Flash Flood Warnings in California, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.